Alert archive / Texas / Small Craft Advisories in 2012

Small Craft Advisory 25, NWS Brownsville, TX

April 2, 2012

NWS Brownsville, TX issued this small craft advisory at Apr 2, 2012, 4:06 PM CDT. It took effect at Apr 2, 2012, 7:00 PM CDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Apr 2, 2012, 4:06 PM CDT (21:06 UTC)
In effect from
Apr 2, 2012, 7:00 PM CDT
Expired
Apr 3, 2012, 7:00 AM CDT
In force
12 hr
Issued by
NWS Brownsville, TX

The text

As transmitted, in the capitals the NWS used until 2016.

783 
WHUS74 KBRO 022106
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
406 PM CDT MON APR 2 2012

...STRENGTHENING PRESSURE GRADIENT TO INCREASE THE WINDS AND SEAS 
OFFSHORE TONIGHT...

.A STRENGTHING LOW PRESSURE AREAS OVER THE SOUTHERN AND CENTRAL
PLAINS TO INCREASE THE SOUTHEAST WINDS THIS EVENING. WIND WAVES TO
STEADILY BUILD OVERNIGHT AS WINDS PERSIST WELL AFTER MIDNIGHT. THE
HIGHER WAVES COULD PERSIST INTO TUESDAY MORNING WITH THE SMALL
CRAFT ADVISORIES BEING EXTENDED. 

GMZ150-155-170-175-030400-
/O.NEW.KBRO.SC.Y.0025.120403T0000Z-120403T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
406 PM CDT MON APR 2 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO
7 AM CDT TUESDAY. 

* WINDS: SOUTH TO SOUTHEAST WIND BECOMING 20 KNOTS WITH GUSTS TO
  25 KNOTS. 

* WAVES: 3 TO 5 FEET BUILDING 5 TO 7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-030100-
/O.CON.KBRO.SI.Y.0027.000000T0000Z-120403T0100Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
406 PM CDT MON APR 2 2012

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 8 PM
CDT THIS EVENING...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 8 PM CDT
THIS EVENING. 

* WINDS: SOUTHEAST WINDS 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO
  30 KNOTS. 

* BAY WATERS: CHOPPY TO ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
3 follow-up statements
730 
WHUS74 KBRO 030119
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
819 PM CDT MON APR 2 2012

...STRENGTHENING PRESSURE GRADIENT TO INCREASE THE WINDS AND SEAS
OFFSHORE TONIGHT...

.A STRENGTHING LOW PRESSURE AREAS OVER THE SOUTHERN AND CENTRAL
PLAINS TO INCREASE THE SOUTHEAST WINDS THIS EVENING. WIND WAVES
TO STEADILY BUILD OVERNIGHT AS WINDS PERSIST WELL AFTER MIDNIGHT.
THE HIGHER WAVES COULD PERSIST INTO TUESDAY MORNING WITH THE
SMALL CRAFT ADVISORIES BEING EXTENDED. WINDS TO REMAIN STRONGER
ACROSS THE CENTRAL AND NORTHERN LAGUNA MADRE THROUGH AT LEAST 10 PM 
WITH THE SMALL CRAFT ADVISORY BEING EXTENDED. SMALL CRAFT SHOULD 
EXERCISE CAUTION ACROSS THE SOUTHERN LAGUNA NEAR PORT ISABEL 
OVERNIGHT WITH SOUTH TO SOUTHEAST WINDS AT 15 TO 20 KNOTS.

GMZ132-135-030300-
/O.EXP.KBRO.SI.Y.0027.000000T0000Z-120403T0100Z/
/O.NEW.KBRO.SI.Y.0028.120403T0119Z-120403T0300Z/
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
819 PM CDT MON APR 2 2012

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...
...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 10 PM CDT
THIS EVENING. 

* WINDS: SOUTHEAST WINDS 20 KNOTS WITH OCCASIONAL GUSTS TO 25 KNOTS.

* BAY WATERS: CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ130-030230-
/O.EXP.KBRO.SI.Y.0027.000000T0000Z-120403T0100Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
819 PM CDT MON APR 2 2012

...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED...

THE SMALL CRAFT ADVISORY FOR WINDS IS NO LONGER IN EFFECT. 

SMALL CRAFT SHOULD EXERCISE CAUTION OVERNIGHT WITH SOUTH TO
SOUTHEAST WINDS AT 15 TO 20 KNOTS. BAY WATERS AROUND THE QUEEN
ISABELA CAUSEWAY CONTINUING TO BE CHOPPY. 

$$

GMZ150-155-170-175-030430-
/O.CON.KBRO.SC.Y.0025.000000T0000Z-120403T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
819 PM CDT MON APR 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY. 

* WINDS: SOUTH TO SOUTHEAST WIND BECOMING 20 KNOTS WITH GUSTS TO 
  25 KNOTS. 

* WAVES: 3 TO 5 FEET BUILDING 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
641 
WHUS74 KBRO 030249
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
949 PM CDT MON APR 2 2012

...ONSHORE WINDS TO STRENGTHEN OVERNIGHT...

.A STRENGTHING LOW PRESSURE AREAS OVER THE SOUTHERN AND CENTRAL
PLAINS TO INCREASE THE SOUTHEAST WINDS THIS EVENING. WIND WAVES
TO STEADILY BUILD OVERNIGHT AS WINDS PERSIST WELL AFTER MIDNIGHT.
THE HIGHER WAVES COULD PERSIST INTO TUESDAY MORNING WITH THE
SMALL CRAFT ADVISORIES BEING EXTENDED. 

GMZ132-135-030400-
/O.CAN.KBRO.SI.Y.0028.000000T0000Z-120403T0300Z/
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
949 PM CDT MON APR 2 2012

...SMALL CRAFT ADVISORY FOR WINDS IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE
SMALL CRAFT ADVISORY FOR WINDS. 

SOUTHEAST WINDS OF 15 TO 20 KNOTS OVERNIGHT. SMALL CRAFT SHOULD
EXERCISE CAUTION ON THE LAGUNA MADRE TONIGHT.


$$

GMZ150-155-170-175-031100-
/O.CON.KBRO.SC.Y.0025.000000T0000Z-120403T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
949 PM CDT MON APR 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY. 

* WINDS: SOUTH TO SOUTHEAST WIND 20 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES: 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
162 
WHUS74 KBRO 030913
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
413 AM CDT TUE APR 3 2012

...ONSHORE WINDS TO STRENGTHEN OVERNIGHT...

.A STRONG LOW PRESSURE AREA OVER THE SOUTHERN AND CENTRAL PLAINS
WILL MAINTAIN SOUTHEAST WINDS THROUGH THE EARLY MORNING HOURS.
WIND WAVES WILL CONTINUE TO BUILD THROUGH THE MORNING. WINDS WILL
GRADUALLY LOWER INTO TUESDAY AFTERNOON.

GMZ150-155-170-175-031200-
/O.CON.KBRO.SC.Y.0025.000000T0000Z-120403T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
413 AM CDT TUE APR 3 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS
MORNING. 

* WINDS: SOUTH TO SOUTHEAST WIND 20 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES: 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Apr 2, 2:11 PM CDT, 1 hour 55 minutes earlier.

Area forecast discussion, Apr 2, 2:11 PM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
211 PM CDT MON APR 2 2012

.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...LOW PRESSURE OVER NEW
MEXICO INTERACTING WITH HIGH PRESSURE OVER THE GULF HAS RESULTED IN
MODERATE TO STRONG WINDS OVER DEEP SOUTH TEXAS THIS AFTERNOON. THE
SOUTHEAST WINDS ARE EXPECTED TO DECREASE A LITTLE OVERNIGHT BUT NOT
FULLY DECOUPLE. LOW CLOUDS AND PATCHY FOG IS POSSIBLE LATE TONIGHT
BUT WINDS SHOULD REMAIN HIGH ENOUGH THAT ANY FOG THAT DEVELOPS
SHOULD NOT BE DENSE. LOW TEMPERATURES TONIGHT WILL REACH THE 70S
ACROSS MUCH OF THE AREA. A WEAK FRONT/BOUNDARY WILL APPROACH DEEP
SOUTH TEXAS LATE TONIGHT INTO TUESDAY. THE BOUNDARY IS EXPECTED TO
MOVE ACROSS THE AREA LATE TUESDAY MORNING THROUGH TUESDAY AFTERNOON.
HAVE MENTIONED ISOLATED THUNDERSTORMS OVER THE NORTH TONIGHT AND
AREA WIDE FOR TUESDAY. THERE IS NOT A STRONG PUSHED BEHIND THIS
FRONT AND THIS FEATURE WILL LIKELY BE WASHED OUT BY LATE TUESDAY.
ANY THUNDERSTORMS THAT DEVELOP OVER DEEP SOUTH TEXAS COULD BECOME
STRONG/SEVERE WITH THE MAIN THREATS BEING GUSTY WINDS AND SMALL
HAIL. HIGH TEMPERATURES WILL REMAIN IN THE MID 80S ACROSS THE
EASTERN COASTAL COUNTIES AND IN THE MID 90S INTO THE FAR WEST ALONG
THE RIO GRANDE. SOUTHEAST WINDS QUICKLY RETURN BY TUESDAY EVENING.

.LONG TERM /WEDNESDAY THROUGH MONDAY/...THE 500MB LOW ACROSS THE
TEXAS AND OKLAHOMA PANHANDLES WEDNESDAY IS EXPECTED TO MOVE
EASTWARD THURSDAY AS WHAT IS LEFT OF A CONVECTIVE BOUNDARY ACROSS
THE MIDDLE AND UPPER TX COAST WASHES OUT AND A SURFACE TROUGH
ACROSS EAST TX MOVES EASTWARD INTO THE LOWER MISSISSIPPI RIVER
VALLEY. A 500MB RIDGE IS STILL PROGGED TO MOVE ACROSS THE CENTRAL
UNITED STATES FRIDAY. HARD TO SAY IF THUNDERSTORMS WILL DEVELOP
ACROSS THE CWA WEDNESDAY AS MESOSCALE FEATURES WILL DETERMINE WHEN
AND IF STORMS DEVELOP ACROSS THE VALLEY. WILL CONTINUE TO MENTION
ISOLATED SHOWERS AND THUNDERSTORMS WITH THE POSSIBILITY OF STRONG
TO SEVERE THUNDERSTORMS AS SURFACE INSTABILITY WILL REMAIN HIGH
WITH WARM AND MOIST AIR ACROSS THE AREA. RAIN CHANCES APPEAR
LIMITED THROUGH THE REST OF THE WEEK UNTIL THE WEEKEND AS LOW TO
MID LEVEL MOISTURE INCREASES ACROSS NORTHERN MEXICO INTO WEST TX
AS A CONVECTIVE FRONTAL BOUNDARY MOVES INTO NORTH TX SUNDAY. THE
12Z GFS PROGS MOST OF THE RAIN CHANCES WELL TO THE NORTH OF THE
RIO GRANDE PLAINS THROUGH THE REST OF THE FORECAST PERIOD BUT THE
00Z ECMWF CONTINUES TO SHOW MOISTURE POOLING ACROSS NORTHEAST
MEXICO INTO SOUTHWEST TX SO WILL MENTION A SLIGHT CHANCE OF
SHOWERS AND THUNDERSTORMS FOR THE REST OF THE WEEKEND INTO EARLY
NEXT WEEK.
&&

.MARINE...
TONIGHT THROUGH TUESDAY NIGHT...WINDS OVER THE LAGUNA MADRE HAVE
INCREASE TO SMALL CRAFT ADVISORY CRITERIA THIS AFTERNOON. HAVE
ISSUED A SMALL CRAFT ADVISORY FOR THE LAGUNA MADRE UNTIL 8 PM THIS
EVENING. MODERATE TO STRONG SOUTHEAST WINDS WILL PERSIST OVER THE
LOWER TEXAS COAST TONIGHT THROUGH TUESDAY DUE TO THE TIGHT PRESSURE
GRADIENT. THE PRESSURE GRADIENT BEGINS TO RELAX BY TUESDAY AFTERNOON
AS A WEAK FRONT/BOUNDARY APPROACHES DEEP SOUTH TEXAS. SEAS WILL
SLOWLY BUILD TO 5 TO 7 FEET TONIGHT THROUGH TUESDAY AHEAD OF THE
FRONTAL PASSAGE. SEAS WILL BEGIN TO SUBSIDE TUESDAY NIGHT.

WEDNESDAY THROUGH SATURDAY...LIGHT SOUTH WINDS WILL PREVAIL ACROSS
THE COASTAL WATERS WEDNESDAY AND REMAIN LIGHT THROUGH THE REST OF
THE WEEK AS THE PRESSURE GRADIENT REMAINS WEAK ACROSS THE WESTERN
GULF OF MEXICO. WINDS ARE EXPECTED TO INCREASE SLIGHTLY SATURDAY
AS HIGH PRESSURE ACROSS THE EASTERN UNITED STATES PROVIDES A
SLIGHTLY STRONGER PRESSURE GRADIENT ACROSS THE COASTAL WATERS.
&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  74  87  73  85 /  10  20  20   0
BROWNSVILLE          74  88  71  85 /  10  20  20   0
HARLINGEN            74  91  72  90 /  10  20  20  10
MCALLEN              73  93  72  91 /  10  20  20  10
RIO GRANDE CITY      71  93  70  90 /  10  20  20  10
SOUTH PADRE ISLAND   74  82  73  80 /  10  20  20   0
&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FOR WINDS UNTIL 8 PM CDT THIS EVENING FOR
     GMZ130-132-135.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV

63/61/VEGA
Hazardous weather outlook, Apr 2, 4:33 AM CDT, 11 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
433 AM CDT MON APR 2 2012

TXZ248>257-030945-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
433 AM CDT MON APR 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

AREAS OF FOG...SOME POSSIBLY DENSE...WILL REDUCE VISIBILITIES FOR
MOTORISTS EARLY THIS MORNING. THERE IS A MODERATE RISK OF RIP
CURRENTS TODAY IN THE LOCAL BEACHES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ELEVATED RISK OF RIP CURRENTS IS POSSIBLE AT THE LOCAL BEACHES
TUESDAY THROUGH WEDNESDAY BECOMING LOW THROUGH THE REST OF THE
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-030945-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
433 AM CDT MON APR 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SMALL CRAFT ADVISORY MAY BE NEEDED FOR ALL OR PORTIONS OF THE
ADJACENT COASTAL WATERS OF DEEP SOUTH TEXAS AND THE RIO GRANDE
VALLEY TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Apr 2, 11:57 AM CDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1157 AM CDT MON APR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     DOWNBURST        10 S SARITA             27.07N  97.80W
03/29/2012  E60 MPH          KENEDY             TX   NWS EMPLOYEE

            NWS EMPLOYEE OBSERVED MICROBURST JUST EAST OF HIGHWAY
            77.

&&

EVENT NUMBER BRO1200026

CASTILLO

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 3:11 AM CDTSpecial Marine WarningBRO105 min
Apr 2, 1:34 PM CDTSmall Craft Advisory for WindsBRO6 hr

Nearby

Small Craft Advisories in Texas, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.